icon-account icon-glass
Welcome to POINT OF RETURN
Connect

Klonopin Withdrawal and Tapering Help

Klonopin withdrawals become acute 30-40 hours after rapidly or abruptly stopping, causing severe psychological and physical symptoms. Klonopin is a high-potency benzodiazepine with a relatively short onset of action and must be tapered slowly to minimize the risk of seizure or extremely high blood pressure.  Our NonProfit has been helping people withdraw safely for over 14 Years. Contact the Prescription Drug Experts for help!

Klonopin enhances the neurotransmitter GABA, which is the most common inhibitory, or calming neurotransmitter. Therefore Klonopin has a profound effect on nearly every aspect of the body and brain. As tolerance to the drug occurs, the calming effect diminishes and breakthrough anxiety and extreme excitability occurs. Many misinterpret tolerance for a worsening of anxiety and increase the dosage, only to reach tolerance again. Chronic use of Klonopin, like all benzodiazepines, causes a down regulation of GABA. It is this action that is responsible for the widespread withdrawal symptoms.  Tolerance to Klonopin's anticonvulsant effect occurs frequently and chronic use leads to tolerance for the anti-anxiety properties. One milligram of Klonopin is approximately equivalent to twenty milligrams of Diazepam (Valium), making Klonopin a 'highly potent' benzodiazepine. Abrupt withdrawal of Klonopin can cause seizures, severe withdrawal symptoms and be life-threatening. A gradual dose reduction is recommended. Contact Us if you need help to taper off Klonopin or have questions.

Click here for more Klonopin history and information.

call us

Real Results for Klonopin Dependency

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Klonopin while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Klonopin withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Klonopin correctly.  The success of our program over the past 14 years is due to our unmatched service and unique mentoring approach. Klonopin is dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering. Read program FAQ page.

We are prescription drug experts that specialize in Benzodiazepine withdrawals.

We've helped people in 76 counties and in all 50 states of the United States

PROVEN RESULTS

This is a low cost program with proven results. So don't suffer...

Testimonials

Point Of Return (POR) has given me my life back! I would hate to know where I'd be without POR. more...

Christina  (Georgia) Klonopin

The return of joy in my home and happiness on the faces of my children make me confident that you, too, will find hope at Point of Return. more...

Susanne (Kentucky) Klonopin

Please TRUST Point of Return. TRUST their personnel. They DO understand, they possess the knowledge, and their programme and products Work! more...

Carolyn (Canada) Klonopin

Key Components of Our In-Home Program

  • Skilled Experts in Prescription Drugs guiding you throughout the process.
  • Professional, kind mentoring
  • Assessment at the onset to determine taper rates, potential interactions, etc.
  • *Nutraceuticals specially formulated to ease symptoms, these are utilized throughout the whole process
  • Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
  • Information, advice and direction
  • 24/7 discussion board with encouraging members and knowledgeable mentors
  • Email and phone access at no charge
  • Recommendations for addressing symptoms such as gut problems, headaches, pain, etc.
  • Experienced team of committed experts with over 14 years experience
  • Every person at Point of Return has a personal story with these drugs. You are never alone

     Call toll-free 866-605-2333 to Learn More or send us an Email.


Side Effects May Include

Abdominal and muscle cramps, behavior disorders, convulsions, depressed feeling, hallucinations, restlessness, sleeping difficulties, tremors, Klonopin can also cause aggressive behavior, agitation, anxiety, excitability, hostility, irritability, nervousness, nightmares, sleep disturbances, and vivid dreams, abdominal pain/discomfort, abnormal hunger, acne, aggressive reaction, anxiety, apathy, asthma attack, bleeding from the skin, blood clots, bronchitis, burning sensation, changes in appetite, changes in sex drive, confusion, coughing, difficulty breathing, dizziness when standing, ear problems, emotional changeability, excessive dreaming, excitement, fever, flushing, fluttery or throbbing heartbeat, frequent bowel movements, gas, general feeling of illness, gout, hair loss, hemorrhoids, hoarseness, increased salivation, indigestion, infections, inflamed stomach and intestines, lack of attention, lack of sensation, leg cramps, loss of taste, male sexual problems, migraine, motion sickness, muscle pain/cramps, nightmares, nosebleed, over-activity, pain (anywhere in the body), paralysis, pneumonia, shivering, skin problems, sleep problems, sneezing, sore throat, swelling with fluid retention, swollen knees, thick tongue, thirst, tingling/pins and needles, tooth problems, tremor, twitching, upset stomach, urinary problems, vertigo, vision problems, weight gain or loss, yawning

Withdrawal Symptoms May Include

Abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear.

Other Names of Clonazepam Include:

Klonopin, Rivotril

Break Free Today

At Point of Return, a 501(c)3 nonprofit, we have spent the last 14 years helping people taper off Klonopin correctly. With customized taper rates and all natural nutraceuticals, our program allows you to control your symptoms and properly come off Klonopin, once and for all, from the comfort of your home. Read Program FAQs.

Freedom

" Thank you all for being a part of my life and my journey. I know that as I continue to grow and change, without the drug, I will always have your love and support and you are only an email or phone call away. I love you all and know that you are there for me." - Susan (Texas) Klonopin more...

reach out for help

Message sent, thanks!

Klonopin history and info

Klonopin (Clonazepam) was brought to market in 1975 for the treatment of epilepsy. Dr. Leo Sternbach, an award winning chemist, helped the Swiss drug conglomerate Roche Pharmaceutical build its U.S. division, after fleeing Europe when the Nazis were threatening to invade Europe in 1941. Sternbach went on to patent 241 drugs, including Valium, and accounted for 40% of Roche's worldwide sales. The use of Klonopin expanded beyond epilepsy and was used for anxiety, insomnia, muscle tension and many other ailments.

The prescribing of benzodiazepines has increased dramatically in the U.S. military with tens of thousands of soldiers returning from combat with anxiety. Unfortunately this trend has caused high rates of benzodiazepine addiction. While the U.S. Government is slow to recognize the dangers, the Lavarack Barracks, a major Australian base in Queensland, Australia has a zero tolerance policy for illegal and prescription drugs and recently dismissed soldiers for using benzodiazepines since they are not prescribed in the Australian military. 

According to the U.S. Center for Disease Control, all benzodiazepines, including Klonopin, do not mix well with narcotic painkillers and can cause breathing difficulties that can be fatal. 

Back to top of page

DISCLAIMER:

*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.

*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...